# SDR A6WA201305084937

- Difficulty date: April 24, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 22,639 hours, 21,868 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Longeron Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNDER FLOOR LONGERON CLIP ANGLES AT APPROX FS 484 LBL 27 AND LBL 36 ARE CRACKED 2 TOTAL.  REMOVED AND REPLACED CLIPS.
